# SDR AALA20151215006

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,729 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 73549
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON RT & LT AFT ENTRY DOOR EXIT SIGNS UPPER & LOWER IS INOPERATIVE.  AIRCRAFT WAS GROUNDED.  R & R CHARGER & BATTERY ASSEMBLIES M1210 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
